# SDR YTRR099951

- Difficulty date: March 22, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N209RA
- Make and model: Bell 206B-3
- Aircraft serial: 2091
- Aircraft time: 4,162 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 206011810153
- Part serial: HB1417
- Condition: Loose
- Location: Tail Rotor
- Part time: 455 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HUB ASS'Y TRUNNION WAS FOUND LOOSE IN THE PILLOW BLOCKS. ON INSPECTION FOUND THE THRUST PLUGS COMPRESSED. TAIL ROTOR HUB ASS'Y WAS PURCHASED NEW.
